MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2; LITHOTRIPTER
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subcapsular hematoma 35mm without active bleeding post extracorporeal shock wave treatment.
 
Additional Manufacturer Narrative
The device was found to be functional within the manufacture specifications.Hematoma are known side effect of eswl.

Brand Name
MODULITH SLX-F2
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ 
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ  
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key19574252
Report Number9613347-2024-00003
Device Sequence Number11802282
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public(01)07630039100919(11)230502
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexUnknown